# SDR 96ZZZX163

- Difficulty date: December 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N189ER
- Make and model: Mooney M20J
- Aircraft serial: 24169814
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 590000517
- Condition: Cracked
- Location: Eng Firewall
- Part time: 5,928 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE ENGINE CHANGE, THE ENGINE MOUNT WAS FOUND CRACKED AT THE RT LOWER ATTACHMENT TO FIREWALL, AS WOULD BE VIEWED FROM BEHIND AIRCRAFT.
